DRUG-RELATED TOXIDERMIA: MAY REVEAL OR BE ASSOCIATED WITH SARS-COV 2 INFECTION (COVID-19)
I. Jebrane*, B Adouani, I. Rahmoune, A. Meftah, Y. Kadil, H. Filali
The implication of certain viral infections in the occurrence of drug-induced cutaneous lesions has been extensively explored. The evidence of causality has been advanced especially in the case of toxidermias with visceral injuries.
The induction of toxidermia is well described by the clinical rash with amoxicillin in Infectious Mononucleosis. The implication of viruses of the Herpes Virus in the induction of the drug hypersensitivity syndrome or DRESS (Drug Reaction with Eosinophilia and Systemic Symptoms), and the Epstein-Barr virus in particular in the benign toxic maculopapular exanthema, are well demonstrated by a certain number of drugs: vancomycin, lamotrigine, carbamazepine, allopurinol, minocycline, salazopyrine.
[Full Text Article]